# SDR REXA2021022600250

- Difficulty date: February 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET IS CORRODED IN R/H MLG WHEEL WELL BETWEEN W.S 0.00 TO W.S 29.00. - PART WAS CORRODED BEYOND REPAIR IAW CRJ 700 SRM 51-77-00-001-001-A01, REMOVED & REPLACED PART/PTN CC670-10338-2 IAW OF 700 SRM 51-42-21-001-001-A01.
